head aches!!

By realsis77 Latest Reply 2010-07-28 16:31:04 -0500
Started 2010-07-28 10:45:48 -0500

Hello everyone! I have a question. I've been having these nasty headaches for a while now. Do you think it could be from my new medicine (meds to control my BG)? Is headaches a symptom of our diabetes? Does it have anything to do with BG levels? I need some advice? There like a dull ache but they last quite a while. What do you guys think? Please help.

12 replies

sc1boy 2010-07-28 16:31:04 -0500 Report

I myself get head aches more when I am low. But there are times when my sugar gets high that I get them. When ever you get one check your BG to watch for patterns. if it is high or low when you have them that could be the cause but if not then you could always ask the doc.

Mama Dee
Mama Dee 2010-07-28 13:04:30 -0500 Report

Happy day realsis77,
There is always a problem when one have an headache. Could be that you need to eat could be what you ate. The fact you are on new meds then that sure nuff can be the problem. Your body needs any where from one to two weeks to adjust to the new meds.

One thing though you are to do is record all the things that goes on w/you while taking these new meds. This way when you ret. to see your Dr. you will have a accurate journal of each day & how your were affected by the meds. Also why you are taking them write down what you ate each day could be another reason why you feel the way you do.

I will be standing on the wall for you concerning your headaches for I can relate (suffers w/migraines). Be blessed & know that you are highly favored in the name of Jesus. Pray & meditation will also help you w/& thru your pain.

Working 4 Jesus, & Loving it.

Harlen 2010-07-28 12:05:24 -0500 Report

The pills made my tummy way upset but the headaches where the thing that made me go on insulin
Best wishes

realsis77 2010-07-28 12:55:57 -0500 Report

Oh my! I better keep track of the headaches I hope I'm not intolerant to these pills! So you did the same thing? Hummm I sure hope these headaches go away! I really don't want to go on the insulin but I'll do what I have to do. Thanks for sharing with me. :)

thabrat30 2010-07-28 12:04:59 -0500 Report

My doctor told me that my frequent headaches are a sign that my sugar is off. Since the slight changes in my diet (at least trying to) I haven't had nearly the number of headaches. For me with out a glucometer, they are one way for me to realize that I am doing something wrong.

realsis77 2010-07-28 12:50:01 -0500 Report

Thank you for the warning! Good point I must not be eating correctly (I'm new at this! ) This is the likely culprit! I'm going to watch my diet better!

petals 2010-07-28 11:13:27 -0500 Report

I was going to say what Mays already said, so just listen to him! He is always very helpful. Take care of yourself. I am here for you.

realsis77 2010-07-28 11:55:45 -0500 Report

Thank you. I can't explain how good it feels to know people are here for me during this time in my life ! I have so much to learn and your all so knowledgeable ! I'm so grateful to be a part of this group! I feel very blessed! Without this group I would be completely lost! Its too hard to be newly diagnosed without a support system! This group is made up of the most wonderful caring and compassionate people I've ever met in my life! Thank God for this group! I want to thank everyone for being here for me! BIG HUGS to all!!

petals 2010-07-28 13:15:39 -0500 Report

Welcome to the family!! I sure wish that I had this site when I was diagnosed, it would have made a world of difference!! I am here for you any time!!

MAYS 2010-07-28 10:55:28 -0500 Report

Yes, yes, and yes.
Headaches are always a sign that something is wrong somewhere. it's a warning sign.
Discuss this with your doctor so that the cause can be determined and the proper action taken eliminate them.
Do this and enjoy life, a clear mind sees the world for what it truly is, beautiful!



realsis77 2010-07-28 10:59:10 -0500 Report

Thank you Mays! Your always so helpful! Thank you for answering fast also! Your the greatest! Have a good day!! Your friend lynnette aka realsis77